Health Ministry launches probe into patient’s death following vaccine administration

March 31, Colombo (LNW): The Ministry of Health has initiated an investigation following the unfortunate demise of a 50-year-old patient at Ragama Teaching Hospital shortly after receiving a vaccine.

The patient, who was admitted to the hospital for treatment related to an ear condition, passed away after reportedly receiving the ‘co-amoxiclav’ vaccine, commonly used as an antibiotic for bacterial infections.

Dr. Sampath Ranaweera, the hospital’s director, confirmed the commencement of a comprehensive internal probe at the hospital level to understand the circumstances surrounding the incident.

Although the exact cause of death remains undetermined, authorities are considering the possibility of an allergic reaction to the vaccine.

The incident has raised concerns, prompting authorities to delve deeper into the sequence of events leading to the patient’s unfortunate demise.

Share post:

spot_imgspot_img

Popular

More like this
Related

British Airways Returns as Sri Lanka Faces Tourism Investment Test

The return of British Airways to Sri Lanka after...

Sri Lankan Filmmakers Target Hollywood, Opening New Global Opportunities

The launch of Missing Threads, a crime thriller designed...

Visa Fraud Syndicates Exploit Sri Lankans’ Desperate Foreign Dreams

Sri Lanka’s desperate search for overseas employment and better...

HSBC’s Dual Exit Exposes Sri Lanka’s Investor Confidence Crisis

Sri Lanka’s economic recovery faces a fresh test as...